# SDR DXTA2022103173020

- Difficulty date: October 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0273
- Aircraft time: 1,721 hours, 1,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: 99190552
- Part serial: 21B299A
- Condition: Corroded
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: LOWER FORWARD RED INTERIOR CABIN DOOR EMERGENCY EXIT SIGN LIGHT INOP // SIGNOFF// REMOVED MAIN ENTRY DOOR FWD EMER EXIT SIGN WITH CORRODED CONTACT AND REPLACED WITH A NEW SIGN. ALSO REMOVED CORRODED CONTACTS AND RECEPTACLE THEN REPLACED WITH NEW CONTACTS AND RECEPTACLE AT CONNECTOR JC2065 OPS CHECK GOOD AT THIS TIME. ALL WORK DONE IN REF.  WITH CE-680A AMM 33-50-00
